# SDR DALA2023031501900

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 94,681 hours, 39,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 REF: N/R 2 FOUND LIGHTNING STRIKE AT STATION 223.5" STR. 22 RT. CORRECTIVE ACTON: N/R 2 INSTALLED PERMANENT REPAIR REF: B757-200 SRM. (9968736)
